# SDR QXEA2010121000868

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 882
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CORROSION ON FRAME IN TAIL COMPARTMENT JUST FWD OF DOOR 311AB.  REMOVED FRAME NR3 BOTTOM AT X882.703 AND LT AND RT CAP SPLICE REF SRM 53-50-15, FIG 1, PG 14, BY DRILLING OUT RIVETS IAW SRM 51-42-05.  LOCATED AND DRILLED FASTENER HOLES IN NEW NR3 BOTTOM FRAME AND CAP SPLH REF SRM 53-50-15, FIG 1, PG 14.  DRILLED HOLES IAW SRM 51-42-05, INSTALLED FRAME 3 BOTTOM STA 882.703 AND LT AND RT CAP SPLICE IAW SRM 51-42-05.
